# SDR ASOA2015061713110

- Difficulty date: May 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,613 hours, 18,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Electrical Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 193, FORWARD ELECTRICAL BAY FLOOR CRACKED LT SIDE.   R  COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509, REV B.
